Distributions as the boundary values of analytic functions
Carmichael, Richard D.
Proc. Japan Acad., Tome 45 (1969) no. 8, p. 861-865 / Harvested from Project Euclid
Publié le : 1969-05-15
Classification:  46.40
@article{1195520549,
     author = {Carmichael, Richard D.},
     title = {Distributions as the boundary values of analytic functions},
     journal = {Proc. Japan Acad.},
     volume = {45},
     number = {8},
     year = {1969},
     pages = { 861-865},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1195520549}
}
Carmichael, Richard D. Distributions as the boundary values of analytic functions. Proc. Japan Acad., Tome 45 (1969) no. 8, pp.  861-865. http://gdmltest.u-ga.fr/item/1195520549/